# SDR DALA2023062305092

- Difficulty date: June 19, 2023
- Submitted: June 23, 2023
- Operation: Air carrier
- Aircraft: N118DU
- Make and model: Bombdr BD1001A10
- Aircraft serial: 50037
- Aircraft time: 10,540 hours, 4,826 cycles
- System (JASC): 5270 · Door Warning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT OWEED SLIDE INDICATION INOP. REMOVED AND REPLACED LT OWEED SLIDE IAW A220 J/C 2563-4002. OPS CHECK GOOD RII COMPLIED WITH (965021). PLACARD REMOVED, NO "M" PROCEDURES TO REVERSE. A/C OK FOR SERVICE. (LP# 4746985)
